SEARCH

SEARCH BY CITATION

References

  • Abello, J., Pardalos, P., Resende, M., 1999. On maximum clique problems in very large graphs. In Abello, J.M., Vitter, J.S. (eds) External Memory Algorithms, DIMACS Series. American Mathematical Society, Boston, MA, pp. 119130.
  • Applegate, D., Bixby, R., Chvátal, V., Cook, W., 2001. TSP cuts which do not conform to the template paradigm. Computational Combinatorial Optimization LNCS 2241, 157222.
  • Applegate, D., Bixby, R., Chvátal, V., Cook, W.J., 2006. The Traveling Salesman Problem: A Computational Study. Princeton University Press, Princeton, NJ.
  • Arora, S., Safra, S., 1992. Probabilistic checking of proofs; a new characterization of NP. In Proceedings 33rd IEEE Symposium on Foundations of Computer Science. IEEE Computer Society, Los Angeles, CA, pp. 213.
  • Avenali, A., 2007. Resolution branch and bound and an application: the maximum weighted stable set problem. Operations Research 55, 5, 932948.
  • Balas, E., Padberg, M., 1976. Set partitioning: a survey. SIAM Review 18, 4, 710760.
  • Balas, E., Yu, C., 1986. Finding a maximum clique in an arbitrary graph. SIAM Review Journal on Computing 14, 4, 10541068.
  • Balinski, M., 1970. On maximum matching, minimum covering and their connections. In Kuhn, H. (ed.) Proceedings of the Princeton symposium on mathematical programming. Princeton University Press, Princeton, NJ, pp. 303312.
  • Bomze, I.M., Budinich, M., Pardalos, P.M., Pelillo, M., 1999. The maximum clique problem. In Du, D., Pardalos, P.M. (eds) Handbook of Combinatorial Optimization. Kluwer Academic Publishers, Boston, pp. 174.
  • Borosch, I., Treybig, L., 1976. Bounds on positive integral solutions of linear Diophantine equations. Proceedings of the American Mathematical Society 55, 299304.
  • Brønsted, A., 1983. An introduction to Convex Polytopes, Graduate Texts in Mathematics. Springer, Berlin.
  • Busygin, S., 2006. A new trust region technique for the maximum weight clique problem. Discrete Applied Mathematics 154, 20802096.
  • Busygin, S., 2007. A Least Squares Framework for the Maximum Weight Clique Problem. Available at http://www.stasbusygin.org (accessed January 2011).
  • Busygin, S., Butenko, S., Pardalos, P., 2002. A Heuristic for the maximum independent set problem based on optimization of a quadratic over a sphere. Journal of Combinatorial Optimization 6, 3, 287297.
  • Butenko, S., 2003. Maximum independent set and related problems, with applications. Ph.D. Thesis, University of Florida.
  • Campelo, M., Correa, R. A Lagrangian relaxation for the maximum stable set problem. International Transactions in Operational Research, submitted.
  • Caprara, A., Fischetti, M., Letchford, A., 2000. On the separation of maximally violated mod-k cuts. Mathematical Programming 87, 1, 3756.
  • Carraghan, R., Pardalos, P., 1990. An exact algorithm for the maximum clique problem. Operations Research Letters 9, 375382.
  • Cheng, E., Cunningham, W., 1995. Separation problems for the stable set polytope. In Balas, E., Clausen, J. (eds) The 4th Integer Programming and Combinatorial Optimization Conference Proceedings, pp. 6579.
  • Cheng, E., Cunningham, W., 1997. Wheel inequalities for stable set polytopes. Mathematical Programming 77, 389421.
  • Cheng, E., de Vries, S., 2002. Antiweb-wheel inequalities and their separation problems over the stable set polytopes. Mathematical Programming 92, 1, 153175.
  • Christof, T., 1997. Low-dimensional 0/1-polytopes and branch-and-cut in combinatorial optimization. Ph.D. Thesis, Ruprecht-Karls-Universität, Heidelberg.
  • Chudnovsky, M., Cornuéjols, G., Liu, X., Seymour, P., Vušković, K., 2005. Recognizing Berge graphs. Combinatorica 25, 143186.
  • Chudnovsky, M., Robertson, N., Seymour, P., Thomas, R., 2006. The Strong Perfect Graph Theorem. Annals of Mathematics 164, 51229.
  • Dukanovich, I., Rendl, F., 2007. Semidefinite programming relaxations for graph coloring and maximal clique problems. Mathematical Programming B 109, 345365.
  • Elf, M., Gutwenger, C., Jünger, M., Rinaldi, G., 2001. Branch-and-cut algorithms for combinatorial optimization and their implementation in ABACUS. Computational Combinatorial Optimization LNCS 2241, 157222.
  • Fricke, L., 2007. Maximally violated mod-k cuts: a general purpose separation routine and its application to the linear ordering problem, Master's Thesis, Ruprecht-Karls Universität Heidelberg.
  • Fujisawa, K., Morito, S., Kubo, M., 1995. Experimental analyses of the life span method for the maximum stable set problem. The Institute of Statistical Mathematics Cooperative Research Report 75, 135165.
  • Garey, M., Johnson, D., 1979. Computers and Intractability, A Guide to the Theory of NP-Completeness. W. H. Freeman and Company, New York.
  • Gerards, A., Schrijver, A., 1986. Matrices with the Edmonds-Johnson property. Combinatorica 6, 365379.
  • Giandomenico, M., Letchford, A., 2006. Exploring the relationship between max-cut and stable set relaxations. Mathematical Programming 106, 1, 159175.
  • Gibbons, L., Hearn, D., Pardalos, P., 1996. A continuous based heuristic for the maximum clique problem. In Johnson, D., Trick, M. (eds) Clique, Graph Coloring, and Satisfiability: Second DIMACS Implementation Challenge, Vol. 26 of DIMACS Series. American Mathematical Society, pp. 103124.
  • Gibbons, L., Hearn, D., Pardalos, P., Ramana, M., 1997. A continuous characterization of the maximum clique problem. Mathematics of Operations Research 22, 3, 754768.
  • Grötschel, M., Jünger, M., Reinelt, G., 1984. A cutting plane algorithm for the linear ordering problem. Operations Research 32, 6, 11951220.
  • Grötschel, M., Lovász, L., Schrijver, A., 1988. Geometric Algorithms and Combinatorial Optimization, Algorithms and Combinatorics 2. Springer, Berlin.
  • Grötschel, M., Pulleyblank, W., 1981. Weakly bipartite graphs and the max-cut problem. Operations Research Letters 1, 2327.
  • Hayes, B., 2000. Graph theory in practice: part I. American Scientist 88, 1, 9.
  • Kallrath, J., Wilson, J., 1997. Business Optimization using Mathematical Programming. Macmillan, New York.
  • Karp, R.M. 1972. Reducibility among combinatorial problems. In Miller, R.E., Thatcher, J.W. (eds) Complexity of Computer Computations: Proceedings of a Symposium on the Complexity of Computer Computations. Plenum Press, New York, pp. 85103.
  • Mannino, C., Sassano, A., 1996. Edge projection and the maximum cardinality stable set problem. DIMACS Series in Discrete Mathematics and Theoretical Computer Science 26, 249261.
  • Miliotis, P., 1978. Using cutting planes to solve the symmetric traveling salesman problem. Mathematical Programming 15, 177188.
  • Nemhauser, G., Trotter, L., 1974. Properties of vertex packing and independence system polyhedra. Mathematical Programming 6, 4861.
  • Nemhauser, G., Wolsey, L., 1988. Integer and Combinatorial Optimization, Wiley-Interscience Series in Discrete Mathematics and Optimization. John Wiley & Sons Inc, New York.
  • Padberg, M., 1973. On the facial structure of set packing polyhedra. Mathematical Programming 5, 1, 199215.
  • Padberg, M., Rinaldi, G., 1987. Optimization of a 532 city symmetric traveling salesman problem by branch and cut. Operations Research Letters 6, 1, 17.
  • Pardalos, P., Hasselberg, J., Vairaktarakis, G., 1993. Test case generators and computational results for the maximum clique problem. Journal of Global Optimization 3, 463482.
  • Pardalos, P.M., Phillips, A.T., 1990. A global optimization approach for solving the maximum clique problem. International Journal of Computer Mathematics 33, 3–4, 209216.
  • Pardalos, P., Rebennack, S., 2010. Computational challenges with cliques, quasi-cliques and clique partitions in graphs. In Festa, P. (ed.) Lecture Notes in Computer Science, Vol. 6049/2010. Springer, Berlin, pp. 1322.
  • Pardalos, P.M., Rodgers, G.P., 1992. A branch and bound algorithm for the maximum clique problem. Computers and Operations Research 19, 5, 363375.
  • POlyhedron Representation Transformation Algorithm (PORTA), Version 1.4.0. Available at http://www.informatik.uni-heidelberg.de/groups/comopt/software/PORTA (accessed January 2011).
  • Ramírez-Alfonsín, J., Reed, B. (eds), 2001. Perfect Graphs. John Wiley & Sons, New York.
  • Rebennack, S., 2006. Maximum stable set problem: a branch & cut solver. Master's Thesis, Ruprecht-Karls-Universität Heidelberg.
  • Rebennack, S., 2008. Stable set problem: branch & cut algorithms. In Floudas, C., Pardalos, P. (eds) Encyclopedia of Optimization, (2nd edn), Springer, Berlin, pp. 36763688.
  • Rebennack, S., Oswald, M., Theis, D., Seitz, H., Reinelt, G., Pardalos, P., 2011. A branch and cut solver for the maximum stable set problem. Journal of Combinatorial Optimization. DOI: DOI: 10.1007/s10878-009-9264-3.
  • Rossi, F., Smriglio, S., 2001. A branch-and-cut algorithm for the maximum cardinality stable set problem. Operations Research Letters 28, 6374.
  • Schrijver, A., 2003. Combinatorial Optimization: Polyhedra and Efficiency, Vol. 24 of Algorithms and Combinatorics. Springer, New York.
  • Sewell, E., 1998. A branch and bound algorithm for the stability number of a sparse graph. INFORMS Journal on Computing 10, 4, 438447.
  • Theis, D., 2005. Polyhedra and algorithms for the general routing problem. Ph.D. Thesis, Ruprecht-Karls-Universität, Heidelberg.
  • Warrier, D., 2007. A branch, price, and cut approach to solving the maximum weighted independent set problem. Ph.D. Thesis, Texas A&M University.
  • Warrier, D., Wilhelm, W., Warren, J., Hicks, I., 2005. A branch-and-price approach for the maximum weight independent set problem. Networks 46, 4, 198209.
  • Ziegler, G.M., 1995. Lecture on Polytopes, Graduate Texts in Mathematics. Springer, Berlin.